# SDR 96ZZZX1098

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32439
- Make and model: Piper PA-28-151
- Aircraft serial: 287515156
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Battery Cable
- Condition: Wrong Part
- Location: Dc Gen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE BATTERY TO MASTER SOLENOID, SOLENOID TO STARTER CONTACTOR, BATTERY TO GROUND, AND AIRFRAME TO ENGINE GROUND CABLES WERE FOUND FABRICATED FROM INDUSTRIAL GRADE 600 VOLT COPPER TRANSMISSION CABLE.  LOG RECORDS INDICATED THESE CABLES WERE INSTALLED IN PLACE OF ORIGINAL ALUMINUM CABLES IN 1989.  PIPER SB 836A SPECIFIES COPPER CABLE MEETING MIL-W-22759.
